# SDR UALA2011102405762

- Difficulty date: October 24, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 84,987 hours, 13,567 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T003425
- Part serial: 1
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ALTITUDE ALERT CHIME GOES OFF RANDOMLY THROUGHOUT FLIGHT IN CRUISE.  REPLACED LEFT SIREN-OWL MODULE M999, REF MM.
